# SDR CA030713003

- Difficulty date: June 29, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 601R3197411
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REPORTED THAT ON THE PAX DOOR BOTH THE FWD AND AFT SWIVEL LEVERS (601R3197411) HAD FAILED ALLOWING THE DOOR TO FREEFALL. MAINTENANCE FOUND THE SUPPORT WHEEL LEVER BENT AND THE DOOR SKIN DISTORTEDAND WITH INTERNAL STRUCTURAL DAMAGE. REPLACED THE SUPPORT WHEEL, BOTH SWIVEL ASSEMBLIES AND DAMAGED DOOR SIDE SKINS. AIRCRAFT RETURNED TO SERVICE.
